# SDR AALA202403131107

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 68,090 hours, 8,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL AISLE EMERGENCY ESCAPE PATH EXIT LIGHT FROM ROWS 1-5 D AND H INOPERATIVE. MAINTENANCE SECURED CONNECTORS. REPLACED R1 POWER SUPPLY. OPS CHECK NORMAL IAW AMM 33-51-06.
